# SDR UIEA2020092802105

- Difficulty date: September 25, 2020
- Submitted: September 28, 2020
- Operation: Air carrier
- Aircraft: N658GT
- Make and model: Boeing 767281
- Aircraft serial: 23019
- Aircraft time: 60,994 hours, 45,516 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143T33111
- Condition: Corroded
- Location: Bs 783
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERNAL SKIN STA 783 ABOUT STRINGER 13L.  REMOVED CORROSION AND REPLACED SKIN, IAW AMES DOC 47416 REA 49.
